# SDR MWEA98841

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5919707501
- Condition: Misdrilled
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE AT FS 870 BETWEEN LONGERON 30 AND 29L ON SKIN.  MTC FABRICATED AND INSTALLED DOUBLER.
